# SDR CA091230001

- Difficulty date: December 24, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,413 hours
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R250279
- Condition: Cracked
- Location: Cargo Doorway
- Part time: 25,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND ON THE CARGO DOOR FWD FRAME SURROUND RADIUS AT STA FS576 AND WL 97.75. THIS CRACK IS NOT EASILY VISABLE DUE TO APPLICATION OF SEALANT UNDER THE FITTING. TASK 52-31-02-01 CALLS OUT DETAILED VISUAL INSP (DVI) OF THE AREA - BUT DOES NOT REQUEST ANY DISASSEMBLY.  UPON REMOVAL THE SEALANT - EXTERIOR SIDE VISABLE, IT WAS NOT EVIDENT FROM THE INTERIOR.  INSP REQUIREMENTS FOR AWL 52-31-102 IS JUST TO DO A VISUAL INSP OF THE DOOR PINS, PIN FITTINGS, STOP FITTINGS, BACK-UP FITTINGS AND THEIR LOCAL SUPPORT STRUCTURE WITHOUT REMOVING IT WITH THE DOOR STRUCTURE. REF:- PART 9/VISUAL/NDT TASK 9/52-31-102  SIMILARLY, MRB TASK 52-31-02-01, DETAILED INSP OF THE CARGO DOOR FITTINGS ONLY REQUIRES VISUAL INSP OF THE FITTINGS FOR CORROSION AND ENVIRONMENTAL DETERIORATION.  THERE IS NO INSP REQUIREMENTS TO REMOVE THE SEALANT AND INSPECT THE RADIUS IN THIS LOCATION. MFG HAS BEEN NOTIFIED BY OUR STRUCTURES SPECIALIST.  AS FOR THE REPAIR, WE HAVE SUBMITTED A REQUEST TO MFG TO INCLUDE THIS ACFT S/N 7270 TO THE TYPE SPECIFIC REO601R-52-31-091 THAT WAS PREVIOUS ISSUED TO ADDRESS A SIMILAR CRACK ON AIRCRAFT SN 7277. (TC 20091230001)
